# SDR AALA20020876

- Difficulty date: June 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 623 - EN ROUTE BDL-SJU, AFTER TAKEOFF, LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  AIRCRAFT LOST ALL LEFT SYSTEM HYDRAULIC FLUID.  PERFORMED AN ALTERNATE GEAR EXTENSION.  AIRCRAFT RETURNED TO BDL AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE HYDRAULIC PUMP AND ALL LEFT SYSTEM FILTERS.  SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
